MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY 5 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY 5 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported the patient had an infection at the right ipg site.As a result, the patient underwent surgical intervention during which the right ipg and right extension were explanted.The patient's right lead and burr hole cover will be explanted on another day.
 
Additional Manufacturer Narrative
A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Additional information received indicates that the physician underwent surgical intervention to remove the patient's right lead and extension with no complications.No remaining infection issues were told of.
 
Additional Manufacturer Narrative
Correction: section h6 investigation conclusions code should have been "22 - known inherent risk of device" instead of "12 - cause traced to device design" in additional report 1.This correction is reflected in this additional report 2.

Brand Name
INFINITY 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12511186
Report Number1627487-2021-17130
Device Sequence Number19075771
Product Code MHY
UDI-Device Identifier05415067030016
UDI-Public05415067030016
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2020
Device Model Number6660
Device Catalogue Number6660
Device Lot Number6675875
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer09/27/2021
10/21/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date10/07/2021
10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight91